# SDR CALA2025111111124

- Difficulty date: November 10, 2025
- Submitted: November 12, 2025
- Operation: Air carrier
- Aircraft: N25982
- Make and model: Boeing 787-9
- Aircraft serial: 66139
- Aircraft time: 25,313 hours, 2,458 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0204338101
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT ON 11D AISLE BROKEN.   REMOVED AND REPLACED EMERGENCY LIGHT ON SEAT 11D AISLE PER AMM 33-51-06-00A-720A-A.
